Advertisement

Reactions Weekly

, Volume 1738, Issue 1, pp 89–89 | Cite as

Clopidogrel/heparin

Incisional and mediastinal bleeding: case report
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 68-year-old man developed incisional and mediastinal bleeding following anticoagulant therapy with clopidogrel and heparin.

The man, who had a history of hyperlipidaemia and hypertension, presented to a hospital with acute coronary syndrome. He was managed medically and underwent left heart catheterisation, which revealed severe 3-vessel coronary artery disease. He was then referred for elective coronary artery bypass grafting (CABG). The remaining history and physical examination were unremarkable. He had no history of bleeding disorders. On the day of surgery, his complete blood count and coagulation tests were within normal limits, except for a partial thromboplastin time in the high normal range. Following placement of an arterial line, general endotracheal anaesthesia [de...

Reference

  1. Fernando RJ, et al. Perioperative Management of Mild Hemophilia B During and After Coronary Artery Bypass Grafting: Challenges and Solutions. Journal of Cardiothoracic and Vascular Anesthesia 33: 549-555, No. 2, Feb 2019. Available from: URL: http://doi.org/10.1053/j.jvca.2018.06.005 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations